# SDR 99ZZZX4201

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N213LA
- Make and model: Snias AS350B1
- Aircraft serial: 2126
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 350A2300000203
- Condition: Cracked
- Location: Tail Boom
- Part time: 11,994 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, FOUND TAIL BOOM APPROXIMATELY 6 INCHES LONG AT AFT HANGER BEARING SUPPORT.  ALSO, RIVETS ATTACHING HANGER BEARING SUPPORT TO TAIL BOOM LOOSE AND WORKING.
